| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 4, 2010, no. 29-32


M. Yarmohammadi, H. Pazira
      Classical and Bayesian estimations on the generalized exponential distribution using censored data
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1417-1431.

Kh. I. T. Al-Dosary
      Inverse integrating factor for classes of planar differential systems
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1433-1446.

A.R. Al-Hussein
      Maximum principle for controlled stochastic evolution equations
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1447-1464.

F. Ershad, B. Yousefi, M. Habibi
      Conditions for reflexivity on some sequence spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1465-1468.

R. A. Van Gorder
      Integration identities for some iterated exponentials of order three
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1469-1471.

M. A. Latif
      On some inequalities for h-convex functions
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1473-1482.

L. Kikina, K. Kikina
      Generalized fixed point theorems in two metric spaces under implicit relations
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1483-1489.

S. Moradi, M. Omid
      A fixed-point theorem for integral type inequality depending on another function
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1491-1499.

A. K. Singh
      \alpha- and \alpha*−RT_0 intuitionistic fuzzy topological spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1501-1509.

A. Singh, R.C. Dimri, S. Bhatt
      A unique common fixed point theorem for four maps in cone metric spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1511-1517.

B. Surender Reddy
      On some generalized difference sequence spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1519-1525.

H. Dutta, B. Surender Reddy
      Some new type of multiplier sequence spaces defined by a modulus function
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1527-1533.

V. R. Hosseini
      Common fixed point for generalized (\varphi,\psi)-weak contractions contractions mappings condition of integral type
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1535-1543.

Vu Van Khuong, Le Hong Lan
      A note on global behaviour of solutions and positive nonoscillatory solutions
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1545-1556.

Vu Van Khuong, Le Hong Lan
      Qualitative properties for a fourth-order rational difference equation (IV)
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1557-1567.

Vu Van Khuong, Le Hong Lan
      A note on global behaviour of solutions and positive nonoscillatory solution of rational difference equation
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1569-1575.

S. Bhattacharya (Halder)
      Some results on IF generalized minimal closed set
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1577-1589.

D. D. Ganji, M. Akbarzade
      Approximate analytical solutions to nonlinear oscillators using He's amplitude-frequency formulation
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 29-32, 1591-1597.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |